Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice from Parnate users please.. sophia04

Posted by Jedi on May 31, 2007, at 2:49:54

In reply to Advice from Parnate users please.., posted by sophia04 on May 30, 2007, at 0:35:34

Hi Sophia,
I'm on 80mg of Parnate and it has taken three months for my daytime fatigue to lessen to a tolerable level. For two months I was taking two hour naps in the late afternoon when I got off work. So far, for me, Parnate has not been as efficacious as Nardil for my atypical depression or social anxiety. However, the weight gain side effect of Nardil is not present for me on Parnate. Baring a complete relapse, I'm going to stick it out for a couple of more months. I was really beginning to wonder if the daytime somnolence would ever go away; it just takes a lot of time. I take 25mg of Seroquel for the medication induced insomnia.
Good Luck,
Jedi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:760318
URL: http://www.dr-bob.org/babble/20070524/msgs/760497.html